| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that approximately two months post-implantation, the patient underwent a hip revision due to dislocation.The head and liner were exchanged.Attempts have been made and no further information has been provided.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04)- head.Visual examination of the provided pictures identified the explanted cocr head, covered in bio-debris.Shown also is an unknown ceramic head and liner.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.It was identified that zimmer biomet devices were implanted with competitor devices.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.A definitive root cause cannot be identified.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.